MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-750617
Medical Device Problem Codes Unraveled Material (1664); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: the coil unraveled while deploying.The coil unexpectedly detached.The coil detached inside the catheter while inside the body.Some of the coil formed like normal and the rest unraveled.Some of the coil was intact and removed from the catheter.No snare was used for removal.Some of the coil stayed inside the body.Case was completed by using more coils.The patient is totally fine.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be unavailable for return to the manufacturer for evaluation.The alleged product issue/event as described could not be confirmed.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24912434
Report Number2032493-2026-00255
Device Sequence Number9111751
Product Code KRD
UDI-Device Identifier00812636021041
UDI-Public(01)00812636021041
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-750617
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown